MAUDE Adverse Event Report: SOPHYSA PRESSIO ICP MONITORING KIT, PARENCHYMAL TUNNELING; ICP MONITORING CATHETER

SOPHYSA PRESSIO ICP MONITORING KIT, PARENCHYMAL TUNNELING; ICP MONITORING CATHETER
Model Number PSO-PT
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
E002 error displayed on monitor during clinical follow-up (post-implantation) leading to device explantation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The return catheter is non-compliant.An error in setting the fictitious zero in production has caused a written error in the dongle's memory, resulting in an e002 error code at the next connection in use.

Brand Name
PRESSIO ICP MONITORING KIT, PARENCHYMAL TUNNELING
Common Device Name
ICP MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy moquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopole temis
besancon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy moquet
orsay, 91400
FR   91400
MDR Report Key19860477
Report Number3001587388-2024-24262
Device Sequence Number20708959
Product Code GWM
UDI-Device Identifier03760124130782
UDI-Public(01)03760124130782(11)231122(17)281001
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSO-PT
Device Catalogue NumberPSO-PT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2024
Supplement Date Received by Manufacturer07/19/2024
Initial Report FDA Received Date07/30/2024
Supplement Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient SexMale